# SDR USAA950300

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 900
- Part time: 72,252 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING SCHEDULED Q-1 INSPECTION, FOUND SMALL DENT AND CRACK .1250 INCH AT 5910158-35 WEB AT FUSELAGE STATION 900 LONGERON 25R SID PSE 53.09.035A.  INSTALLED DOUBLER REPAIR PER DACO 5910158 AND USAIR EA NR 29704.  (W)
